# SDR AALA202403111131

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 88,206 hours, 11,555 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS FROM SEATS 37 DEGH TO 40 DEGH WON'T WORK. MAINTENANCE PLUG P2 UNDER SEATS 37E DISCONNECTED, SECURED PLUG AND OPS CHECKED GOOD IAW 33-51-00.
